Depo Provera - There is light at the end of the tunnel!
I have posted on this board before regarding Depo Provera and how it screwed up my body.
It looks like my body is fighting back!!
I had my last injection in January 2011 after only being on it for 9 months. During that time I had all sorts of side effects: hot flushes; night sweats; fatigue; loss of libido; weight gain; mood changes etc etc
After deciding to come off Depo, my GP told me that it could be a while before my periods returned. After 6 months I became impatient and returned to see if anything could be done. I am 29 and do not yet have children, the clock is already ticking.
Because of Depo, I had an estrogen deficiency and a very thin womb lining (only 2mm!!) which would normally be solved by taking birth control pills. However due to my migraines this was not possible. So my GP gave me a deadline . . my body had to jump-start itself by christmas or I would have to undergo HRT.
THANKFULLY my body has done me proud and has given me my first period in nearly 2 years! WOOHOO!